Alert archive / Colorado / Special Weather Statements in 2014

Special Weather Statement, NWS Pueblo, CO

August 8, 2014Pueblo County, Colorado

NWS Pueblo, CO issued this special weather statement at Aug 8, 2014, 4:09 PM MDT for Pueblo County, Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2014, 4:09 PM MDT (22:09 UTC)
Expired
Aug 8, 2014, 4:45 PM MDT
In force
36 min
Issued by
NWS Pueblo, CO

County Pueblo County, CO

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 76 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
76 J/kg
Mixed-layer CIN
-222 J/kg
Mixed-layer LCL
1831 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

246 
WWUS85 KPUB 082209
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
409 PM MDT FRI AUG 8 2014
 
COZ086-082245-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
409 PM MDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUEBLO COUNTY UNTIL
445 PM MDT...

AT 409 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PUEBLO WEST...OR 8 MILES NORTHWEST OF
PUEBLO...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
PUEBLO...BLENDE...SALT CREEK...PUEBLO WEST...PINON AND PUEBLO
RESERVOIR.

LAT...LON 3829 10480 3847 10477 3847 10440 3820 10445
TIME...MOT...LOC 2209Z 277DEG 14KT 3837 10470 

$$

28

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 8, 3:39 PM MDT, 30 minutes earlier.

Area forecast discussion, Aug 8, 3:39 PM MDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
339 PM MDT FRI AUG 8 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 339 PM MDT FRI AUG 8 2014

...THUNDERSTORMS AGAIN THIS EVENING BUT FEWER AND FARTHER BETWEEN
THAN YESTERDAY...

DRIER AIR IS BEGINNING TO WORK IN FROM THE WEST.  SURFACE DEWPOINTS
ARE NOW WIDESPREAD IN THE 20S AND 30S ACROSS THE WESTERN MOUNTAINS
AND HIGH VALLEYS.  HOWEVER...THERE IS STILL THE SURFACE MOISTURE ON
THE PLAINS WITH DEWPOINTS REMAINING IN THE 50S TO LOWER 60S AT THIS
HOUR.  SO...CONVECTION WILL PROBABLY BE MINIMAL OVER THE MOUNTAINS
THIS EVENING...WITH MOST ACTIVITY ACROSS THE PLAINS...AND MOSTLY
ALONG THE HIGHER TERRAIN OF THE PALMER AND RATON RIDGES. SHEERS ARE
ROUGHLY 25-35 KNOTS SO STILL SOME HAIL POTENTIAL ALTHOUGH 3/8 INCH
DIAMETER WAS THE BIGGEST REPORTED FROM THE STORM OVER FORT CARSON
EARLIER.  SO LARGE HAIL POTENTIAL IS PROBABLY PRETTY LOW THIS
EVENING.  MAIN THREATS WILL BE HEAVY RAIN...LIGHTNING AND WINDS TO
ABOUT 50 MPH. CELLS OCCURRING NOW SHOULD CONTINUE TO TRACK EASTWARD
AND DEVELOP/MERGE INTO CELL CLUSTERS AS THEY HEAD FOR THE KANSAS
BORDER THROUGH THE EVENING.  HEAVY RAIN/FLOOD POTENTIAL WILL
INCREASE AS THIS OCCURS.

TOMORROW...LETS DO IT AGAIN.  SAME DEAL...DIFFERENT DAY.  THE GFS
SUGGESTS A LATER SHOW...MORE INTO SATURDAY NIGHT.  HOWEVER...THE NAM
LOOKS A LOT LIKE TODAY WITH TIMING AND COVERAGE.  IN ANY
EVENT...THERE WILL PROBABLY BE ENOUGH TO KEEP US BUSY. SIMILAR STORM
THREATS AS THE PAST COUPLE OF DAYS...HEAVY RAIN...HAIL UP TO 1
INCH...WIND GUSTS TO 50 MPH...LIGHTNING. LW

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 339 PM MDT FRI AUG 8 2014

SATURDAY NIGHT...NAM AND GFS DIFFER ON PLACEMENT OF AN MCS OVER
EASTERN COLORADO AND WESTERN KANSAS. HAVE PUT HIGHEST POPS OVER
THE PLAINS IN THE FAR NORTHEASTERN PART OF OUR CWA WITH THE REST
OF THE CONVECTION WANING IN THE EVENING.

SUNDAY...THE NAM AND GFS GIVING DIFFERENT SCENARIOS WITH REGARD
TO INSTABILITY WITH THE NAM HAVING A MORE STABLE CLOUD REGIME
ACROSS THE PLAINS. HOWEVER...BOTH MODELS SHOWING ISOLATED TO
SCATTERED SHOWERS AND STORM OVER THE MOUNTAINS AND ADJACENT
TERRAIN. WILL LIKELY HAVE STORMS IGNITE ACROSS THE MOUNTAINS
MIDDAY...THEN SPREAD EAST INTO MORE STABLE AIR DURING THE
AFTERNOON. ACTIVITY WILL MOVE SOUTH AND EAST OF OUR CWA BY
EVENING...BUT ISOLATED SHOWERS AND STORMS MAY LINGER THROUGH THE
OVERNIGHT ACROSS THE SOUTHEAST PLAINS.

MONDAY AND TUESDAY...WITH UPPER RIDGE BUILDING INTO THE
AREAS...AND CAPE VALUES GENERALLY BELOW 1000 J/KG...AND A
SLIGHTLY DRIER ATMOSPHERE...WE CAN EXPECT ISOLATED TO SCATTERED
SHOWERS AND STORMS JUST ABOUT ANYWHERE ACROSS THE CWA.

WEDNESDAY THROUGH FRIDAY...NEXT PLAYER IS TROUGH DIGGING INTO THE
WEST. GFS AND EUROPEAN HAVE DIFFERENT SOLUTIONS...BUT THE GENERAL
OUTLOOK IS FOR THE TROUGH TO PASS NORTH OF COLORADO...WITH THE GFS
BEING THE MOST PROGRESSIVE. THIS FEATURE WILL BRING MONSOON
MOISTURE INTO THE CENTRAL ROCKIES...MAINLY FOCUSED ACROSS WESTERN
COLORADO...WEDNESDAY AND THURSDAY. THAT MOISTURE MAY BE SHUNTED
INTO EASTERN SECTIONS OF OUR CWA. UPSHOT IS THE WEST FORK COMPLEX
WILL BE WATCHED CLOSELY MIDWEEK...AND THERE WILL BE DAILY ISOLATED
TO SCATTERED SHOWERS AND STORMS ACROSS ALL OF SOUTHERN COLORADO.

TEMPERATURES WILL CONTINUE TO BE AT OR BELOW SEASONAL NORMS ACROSS
THE AREA FOR THE NEXT WEEK. -TLM-

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 339 PM MDT FRI AUG 8 2014

WILL CONTINUE WITH VFR IN TAF SITES.  HOWEVER...LOCAL STORM
DEVELOPMENT WILL NEED TO BE MONITORED FOR CHANGES ON THE FLY.  THIS
EVENING...EXPECT MAINLY ISOLATED TSRA TO SPREAD FROM THE MOUNTAINS
WITH GRADUALLY INCREASING COVERAGE AS THE STORMS TRACK EAST ACROSS
THE PLAINS...INTO BETTER MOISTURE.  WILL CONTINUE VCTS MENTION FOR
KCOS AND KPUB THROUGH EARLY EVENING...AND SOME IFR/MVFR CONDITIONS
COULD BE FOUND UNDER THE STRONGER STORMS. CONVECTION WILL END FROM
WEST TO EAST DURING THE EVENING AS MERGING STORMS SHIFT EASTWARD
INTO KS/OK BY AROUND 06Z OR SO. WILL DO IT AGAIN TOMORROW AS
PATTERN LOOKS PRETTY SIMILAR TO TODAY OVERALL. LW

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...LW
LONG TERM...TM
AVIATION...LW
Hazardous weather outlook, Aug 8, 12:19 PM MDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1219 PM MDT FRI AUG 8 2014

COZ058>089-093>099-091830-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1219 PM MDT FRI AUG 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE HIGHER TERRAIN EARLY
THIS AFTERNOON AND SPREAD EAST ACROSS THE IMMEDIATE ADJACENT PLAINS
THROUGH THE FAR SOUTHEASTERN PLAINS LATE THIS AFTERNOON AND EVENING.

THE MAIN THREATS FROM STORMS WILL BE BRIEF HEAVY RAINFALL...GUSTY
WINDS UP TO 40 MPH AND LIGHTNING. HOWEVER...ONE OR TWO STRONGER
STORMS...PRODUCING HAIL UP TO 1 INCH IN DIAMETER AND WIND GUSTS IN
EXCESS OF 50 MPH...WILL BE POSSIBLE...MAINLY EAST OF THE I-25
CORRIDOR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE SATURDAY
AFTERNOON AND EVENING ACROSS ALL OF SOUTHEAST COLORADO.
STORMS WILL BEGIN OVER THE MOUNTAINS AND THEN SPREAD EASTWARD
OVER THE PLAINS IN THE AFTERNOON. ALL STORMS WILL BE CAPABLE OF
FREQUENT LIGHTNING...LOCALLY STRONG WINDS...AND SMALL HAIL
ALONG WITH HEAVY RAINFALL. A FEW STORMS NORTH OF HIGHWAY 50 AND
EAST OF INTERSTATE 25 COULD BECOME MARGINALLY SEVERE WITH
HAIL UP TO ONE INCH AND WIND GUSTS TO 60 MPH. AS STORMS
COMBINE OVER THE EASTERN PLAINS INTO ONE OR MORE GROUPS OF
STORMS BY EVENING...THE THREAT WILL INCREASE FOR HEAVY
RAINFALL AND POSSIBLE FLOODING IN ADDITION TO HAIL AND DAMAGING
WIND GUSTS.

FROM SUNDAY THROUGH THURSDAY...ISOLATED TO SCATTERED STORMS
WILL BE POSSIBLE EACH DAY...PRIMARILY IN THE AFTERNOON AND
EVENING HOURS. SMALL HAIL AND STRONG WINDS WILL BE THE
MAIN THREATS IN ADDITION TO LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON THROUGH TONIGHT OVER THE SOUTHEAST PLAINS.

50/50

In the hours before

Special weather statement, Aug 8, 12:49 PM MDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1249 PM MDT FRI AUG 8 2014

COZ081-085-081945-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
1249 PM MDT FRI AUG 8 2014

...SPECIAL WEATHER STATEMENT...

AT 1246 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORT CARSON...OR 9 MILES SOUTH OF COLORADO
SPRINGS...MOVING EAST AT 10 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.  LIGHTNING WILL ALSO BE A HAZARD WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHERN COLORADO SPRINGS...FOUNTAIN...STRATMOOR...SECURITY...
SECURITY-WIDEFIELD AND FORT CARSON.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3865 10493 3877 10493 3885 10456 3858 10454
TIME...MOT...LOC 1846Z 266DEG 11KT 3871 10479

LW
Special weather statement, Aug 8, 2:11 PM MDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
211 PM MDT FRI AUG 8 2014

COZ074-088-094-082115-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
EASTERN LAS ANIMAS COUNTY CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
211 PM MDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 315 PM MDT...

AT 210 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RATON PASS...OR 9 MILES SOUTHEAST OF
TRINIDAD...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRINIDAD...STARKVILLE...TRINCHERA...MODEL AND RATON PASS.

LAT...LON 3711 10456 3741 10422 3703 10391 3699 10450
TIME...MOT...LOC 2010Z 244DEG 28KT 3706 10442

LW
Special weather statement, Aug 8, 2:38 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
238 PM MDT FRI AUG 8 2014

COZ088-082130-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
238 PM MDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAS ANIMAS COUNTY
UNTIL 330 PM MDT...

AT 236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF AGUILAR...OR 21 MILES NORTH
OF TRINIDAD...MOVING EAST AT 5 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.  HEAVY RAIN AND LOCAL FLOODING WILL ALSO BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
TYRONE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3740 10454 3750 10461 3765 10429 3742 10411
TIME...MOT...LOC 2036Z 266DEG 5KT 3748 10455

LW
Special weather statement, Aug 8, 3:05 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
305 PM MDT FRI AUG 8 2014

COZ081-083-082200-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
305 PM MDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT COUNTY UNTIL
400 PM MDT...

AT 303 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CANON CITY...OR 30 MILES SOUTHWEST OF
COLORADO SPRINGS...MOVING NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. HEAVY RAIN AND LOCAL FLOODING WILL ALSO BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PENROSE AND CANON CITY.

LAT...LON 3842 10515 3849 10520 3864 10495 3839 10495
TIME...MOT...LOC 2103Z 235DEG 11KT 3847 10513

LW
Special weather statement, Aug 8, 3:21 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
321 PM MDT FRI AUG 8 2014

COZ085-082215-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
321 PM MDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EL PASO COUNTY UNTIL
415 PM MDT...

AT 320 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FOUNTAIN...OR 12 MILES SOUTH OF COLORADO
SPRINGS...MOVING EAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.  HEAVY RAIN AND LOCAL FLOODING WILL ALSO BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN COLORADO SPRINGS...FOUNTAIN...SECURITY-WIDEFIELD...
SCHRIEVER AFB...FORT CARSON AND HANOVER.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3863 10486 3870 10486 3881 10450 3859 10449
TIME...MOT...LOC 2120Z 268DEG 14KT 3866 10479

LW
Special weather statement, Aug 8, 4:09 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
409 PM MDT FRI AUG 8 2014

COZ086-082245-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
409 PM MDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUEBLO COUNTY UNTIL
445 PM MDT...

AT 409 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PUEBLO WEST...OR 8 MILES NORTHWEST OF
PUEBLO...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
PUEBLO...BLENDE...SALT CREEK...PUEBLO WEST...PINON AND PUEBLO
RESERVOIR.

LAT...LON 3829 10480 3847 10477 3847 10440 3820 10445
TIME...MOT...LOC 2209Z 277DEG 14KT 3837 10470

28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 6:03 PM MDTSevere Thunderstorm WarningPUBBaca42 min
Aug 7, 6:11 PM MDTSpecial Weather StatementPUBTeller34 min
Aug 7, 6:18 PM MDTSpecial Weather StatementPUBProwers27 min
Aug 7, 6:27 PM MDTAreal Flood AdvisoryPUBProwers3 hr
Aug 7, 6:34 PM MDTSpecial Weather StatementPUBElbert26 min
Aug 7, 6:34 PM MDTSevere Thunderstorm WarningPUBKiowa41 min
Aug 7, 6:43 PM MDTSpecial Weather StatementPUBTeller47 min
Aug 7, 6:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
Aug 7, 10:21 PM MDTSpecial Weather StatementPUBTeller24 min
Aug 7, 10:46 PM MDTSpecial Weather StatementPUBTeller29 min
Aug 7, 11:15 PM MDTSpecial Weather StatementPUBTeller30 min
Aug 8, 12:38 AM MDTSpecial Weather StatementPUBTeller37 min
Aug 8, 12:49 PM MDTSpecial Weather StatementPUBEl Paso56 min
Aug 8, 1:25 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Aug 8, 1:36 PM MDTFlash Flood WarningPUBEl Paso3 hr
Aug 8, 1:44 PM MDTSevere Thunderstorm WarningPUBEl Paso29 min
Aug 8, 2:11 PM MDTSpecial Weather StatementPUBLas Animas64 min
Aug 8, 2:38 PM MDTSpecial Weather StatementPUBLas Animas52 min
Aug 8, 3:05 PM MDTSpecial Weather StatementPUBFremont55 min
Aug 8, 3:21 PM MDTSpecial Weather StatementPUBEl Paso54 min
Aug 8, 4:20 PM MDTSpecial Weather StatementPUB25 min
Aug 8, 4:35 PM MDTSpecial Weather StatementPUBPueblo25 min
Aug 8, 4:37 PM MDTSpecial Weather StatementPUBPueblo23 min
Aug 8, 4:44 PM MDTSpecial Weather StatementPUB31 min
Aug 8, 4:48 PM MDTSpecial Weather StatementPUBPueblo27 min
Aug 8, 4:55 PM MDTSpecial Weather StatementPUBPueblo35 min
Aug 8, 5:04 PM MDTSpecial Weather StatementPUBPueblo26 min
Aug 8, 5:14 PM MDTSpecial Weather StatementPUBTeller31 min
Aug 8, 5:16 PM MDTSevere Thunderstorm WarningPUBPueblo31 min
Aug 8, 5:46 PM MDTAreal Flood AdvisoryPUBPueblo119 min

Nearby

Special Weather Statements in Colorado, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.